Fractured media type curves by double-porosity model of naturally fractured rock aquifers

Şen Z.

Bulletin of the Technical University of Istanbul, vol.41, no.1, pp.103-133, 1988 (Scopus) identifier


New and simple equations are derived for the drawdown predictions in a fractured rock aquifer. The aquifer is idealized as a double porosity media consisting of two coexisting porous domains, namely, one for the blocks and other for the fractures. The basis of the analytical solution is a combination of the continuity equations for both domains and then evaluation of the drawdowns for the fractured media through the flow law.